Dear Dr. Pfizer,
I have been using your erectile dysfunction pills since the ninth grade, and I believe that there are some side effects that you have failed to mention in your commercials. For starters, veins have grown along the sides of my penis that extend inches outwards like cattle brandings. One vaguely resembles the shape of a Rastafarian, which scares my wife deeply while performing fellatio. Secondly, I think that I am having problems with my vision due to this medication. My sight gets blurry after staring at the computer screen for sixteen hours, and I can no longer tell the difference between the men and the women.
While we are discussing this, I have a suggestion for a new medication: an anti-erection pill for prepubescent boys. My ten year old son walks around all day with an erection that he cannot rid himself of, and recently got suspended from school for refusing to play tether-ball during P.E. class, due to his massive erection. This problem, I am sure, affects many boys his age, and, if I remember my early years correctly, can be very painful. I have no doubt that if your chemists can create a pill that can keep my ninety-six year old grandfather erect, they can concoct one for a ten year old.
Thanks for your time.
Dear Rick Cabrera,
Thank you for contacting Pfizer.
We recently received your inquiry. Due to the nature of your inquiry, we
are not equipped to respond to you. However, Pfizer does have a toll-free
number that will give you access to a live representative who can respond
to your needs.
We invite you to contact us at 1-800-TRY-FIRST (800-879-3477) Monday
through Friday, between 9:00 a.m. and 7:00 p.m., ET.
Thank you for taking the time to contact us in this matter.
Case # P45690